MathSciNet Relay Station
MathSciNet bibliographic data
MR2293538 34C25 (34A37 92D25)
Li, Wan-Tong; Fan, Yong-Hong Existence and global attractivity of positive periodic solutions for the impulsive delay Nicholson's blowflies model. J. Comput. Appl. Math. 201 (2007), no. 1, 55–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement